# SDR DL757050179

- Difficulty date: March 21, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 44,716 hours, 20,796 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N200346
- Part serial: 000439
- Condition: Cracked
- Location: Rt T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, IMPACT DAMAGE WAS FOUND ON THE RT INBOARD MAIN FLAP.  THE IMPACT CAUSED DAMAGE TO THE REAR SPAR LOWER CHORD, WHICH WAS SPLICE REPAIRED BETWEEN STA 117 AND 127.  REPAIRED PER DELTA ERA 097596-14.
